The Annals of Probability

Martingale structure of Skorohod integral processes

Giovanni Peccati, Michèle Thieullen, and Ciprian A. Tudor

Full-text: Open access

Abstract

Let the process {Yt,t∈[0,1]} have the form Yt=δ(u1[0,t]), where δ stands for a Skorohod integral with respect to Brownian motion and u is a measurable process that verifies some suitable regularity conditions. We use a recent result by Tudor to prove that Yt can be represented as the limit of linear combinations of processes that are products of forward and backward Brownian martingales. Such a result is a further step toward the connection between the theory of continuous-time (semi)martingales and that of anticipating stochastic integration. We establish an explicit link between our results and the classic characterization (owing to Duc and Nualart) of the chaotic decomposition of Skorohod integral processes. We also explore the case of Skorohod integral processes that are time-reversed Brownian martingales and provide an “anticipating” counterpart to the classic optional sampling theorem for Itô stochastic integrals.

Article information

Source
Ann. Probab., Volume 34, Number 3 (2006), 1217-1239.

Dates
First available in Project Euclid: 27 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.aop/1151418496

Digital Object Identifier
doi:10.1214/009117905000000756

Mathematical Reviews number (MathSciNet)
MR2243882

Zentralblatt MATH identifier
1134.60039

Subjects
Primary: 60G15: Gaussian processes 60G40: Stopping times; optimal stopping problems; gambling theory [See also 62L15, 91A60] 60G44: Martingales with continuous parameter 60H05: Stochastic integrals 60H07: Stochastic calculus of variations and the Malliavin calculus

Keywords
Malliavin calculus anticipating stochastic integration martingale theory stopping times

Citation

Peccati, Giovanni; Thieullen, Michèle; Tudor, Ciprian A. Martingale structure of Skorohod integral processes. Ann. Probab. 34 (2006), no. 3, 1217--1239. doi:10.1214/009117905000000756. https://projecteuclid.org/euclid.aop/1151418496


Export citation

References

  • Barlow, M. and Imkeller, P. (1992). On some sample path properties of Skorohod integral processes. Séminaire de Probabilités XXVI. Lecture Notes in Math. 1526 70–80. Springer, Berlin.
  • Chaleyat-Maurel, M. and Jeulin, T. (1983). Grossissement gaussien de la filtration brownienne. C. R. Acad. Sci. Paris Sé r. I Math. 296 699–702.
  • Chung, K. L. (1974). A Course in Probability Theory. Academic Press, San Diego, CA.
  • Clark, J. M. C. (1970). The representation of functionals of Brownian motion by stochastic integrals. Ann. Math. Statist. 41 1282–1295. [Correction in Ann. Math. Statist. (1971) 42 1778.]
  • Duc, M. N. and Nualart, D. (1990). Stochastic processes possessing a Skorohod integral representation. Stochastics Stochastics Rep. 30 47–60.
  • Jacod, J. and Protter, P. (1988). Time reversal on Lévy processes. Ann. Probab. 16 620–641.
  • Karatzas, I. and Shreve, S. (1991). Brownian Motion and Stochastic Calculus, 2nd ed. Springer, New York.
  • Meyer, P.-A. (1976). Un cours sur les intégrales stochastiques. Séminaire de Probabilités X. Lecture Notes in Math. 511 245–400. Springer, Berlin.
  • Nualart, D. (1995). The Malliavin Calculus and Related Topics. Springer, New York.
  • Nualart, D. (1998). Analysis on Wiener space and anticipating stochastic calculus. Lectures on Probability Theory and Statistics. Lecture Notes in Math. 1690 123–227. Springer, Berlin.
  • Nualart, D. and Pardoux, E. (1988). Stochastic calculus with anticipating integrands. Probab. Theory Related Fields 78 535–581.
  • Nualart, D. and Thieullen, M. (1994). Skorohod stochastic differential equations on random intervals. Stochastics Stochastics Rep. 49 149–167.
  • Ocone, D. (1984). Malliavin's calculus and stochastic integral representations of functionals of diffusion processes. Stochastics 12 161–185.
  • Revuz, D. and Yor, M. (1999). Continuous Martingales and Brownian Motion, 3rd ed. Springer, Berlin.
  • Skorohod, A. V. (1975). On a generalization of a stochastic integral. Theory Probab. Appl. 20 219–233.
  • Tudor, C. A. (2004). Martingale type stochastic calculus for anticipating integral processes. Bernoulli 10 313–325.
  • Wu, L. M. (1990). Un traitement unifié de la représentation des fonctionnelles de Wiener. Séminaire de Probabilités XXIV. Lecture Notes in Math. 1426 166–187. Springer, Berlin.